# SDR SWAA2021082304027

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL155. ; / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FCB BS 500C FWD SIDE LBL25 WL 155 IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW ATTACH ANGLE PER SRM 51-40-05 AND DWG 143A7505 SH 118. OK TO INSTALL; [03] VERIFIED DRILL LOCATION AND DRILL UP PER SRM 51-40-05 AND DWG 143A7505 SH118. OK TO INSTALL; [04] INSTALLED INTERCOSTAL ATTACH ANGLE AT FCB BS 500C FWD SIDE LBL25 WL 155 IAW SRM 51-40-02 AND DWG 143A7505 SH 118.; [05] VERIFIED INSTALLATION OF INTERCOSTAL ATTACH ANGLE AT FCB BS 500C FWD SIDE LBL25 WL 155 IAW SRM 51-40-02 AND DWG 143A7505 SH 118.
